Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Julia on January 13, 1999, at 20:03:01

I am the caretaker/girlfriend of boyfriend who has paranoid schizophrenia. He was given a shot of Haldol in hospital, released, told to take Haldol pills (5 mg.) for 5 days then stop.
He started getting very jittery, couldn't sit still, like when people take a bunch of diet pills. He walks very stiffly, is up and down out of chair all day and night, can't sleep.

He just saw threapist for first time yesterday and she is "trying" to work him in to see dr. to get meds adjusted.

She said to go hospital and get a shot of benadryl or conjentin for his side affects.

What do you suggest we do? He is a Vietnam Vet and doesn't have insurance.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Julia thread:2375